Authors: Došen, Kosta 
Title: Deductive completeness
Journal: Bulletin of Symbolic Logic
Volume: 2
Issue: 3
First page: 243
Last page: 283
Issue Date: 1-Jan-1996
ISSN: 1079-8986
DOI: 10.2307/420991
Abstract: 
This is an exposition of Lambek's strengthening and generalization of the deduction theorem in categories related to intuitionistic propositional logic. Essential notions of category theory are introduced so as to yield a simple reformulation of Lambek's Functional Completeness Theorem, from which its main consequences can be readily drawn. The connections of the theorem with combinatory logic, and with modal and substructural logics, are briefly considered at the end.
Publisher: Cambridge University Press

Show full item record

SCOPUSTM   
Citations

8
checked on Jul 14, 2024

Page view(s)

18
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.